# SDR ABXA040367

- Difficulty date: October 30, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 61,670 hours, 28,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 97596121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT FS 1164 - 1170 AND LONGERON 21 RIGHT (CUSP) HAD CORROSION.  REPAIRED AREA IAW DC-8 SRM 51-1-8 AND REA D853-50301-MR.
